Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 89, NWS Jacksonville, FL

May 27, 2011Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 27, 2011, 2:05 PM EDT for Glynn County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 2:05 PM EDT (18:05 UTC)
Expired
May 27, 2011, 2:45 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Glynn County, GA

The radar

The Jacksonville radar (KJAX), 86 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 2:25 PM EDTTSTM WND DMG9 Nnw Dock Junction, GATHE LAW ENFORCEMENT REPORTED A LARGE TREE DOWN NORTHWEST OF STERLING. THE TIME GIVEN WAS BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

634 
WUUS52 KJAX 271805
SVRJAX
GAC127-271845-
/O.NEW.KJAX.SV.W.0089.110527T1805Z-110527T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 245 PM EDT

* AT 205 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES WEST OF DOCK JUNCTION...AND MOVING NORTHEAST AT 15
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
  JUNCTION...THALMANN AND EVERETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3109 8154 3110 8157 3113 8156 3111 8161
      3115 8172 3115 8177 3117 8178 3133 8173
      3136 8170 3140 8168 3140 8167 3145 8162
      3139 8157 3134 8148 3134 8144 3131 8141
TIME...MOT...LOC 1805Z 208DEG 15KT 3119 8164

$$

SHASHY
2 follow-up statements
127 
WWUS52 KJAX 271819
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT FRI MAY 27 2011

GAC127-271845-
/O.CON.KJAX.SV.W.0089.000000T0000Z-110527T1845Z/
GLYNN GA-
219 PM EDT FRI MAY 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR GLYNN COUNTY...

AT 219 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES WEST OF DOCK JUNCTION...MOVING NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THALMANN...EVERETT AND BOYS ESTATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3109 8154 3110 8157 3113 8156 3111 8161
      3115 8172 3119 8175 3133 8173 3140 8168
      3145 8162 3139 8157 3134 8148 3134 8144
      3131 8141
TIME...MOT...LOC 1819Z 207DEG 10KT 3124 8160

$$

SHASHY
918 
WWUS52 KJAX 271844
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
244 PM EDT FRI MAY 27 2011

GAC127-271853-
/O.EXP.KJAX.SV.W.0089.000000T0000Z-110527T1845Z/
GLYNN GA-
244 PM EDT FRI MAY 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR GLYNN COUNTY WILL EXPIRE AT
245 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND 
GUSTY WINDS OF 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR 
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3109 8154 3110 8157 3113 8156 3111 8161
      3115 8172 3119 8175 3133 8173 3140 8168
      3145 8162 3139 8157 3134 8148 3134 8144
      3131 8141
TIME...MOT...LOC 1843Z 208DEG 23KT 3145 8153

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:56 PM EDT, 9 minutes earlier.

Area forecast discussion, May 27, 1:56 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION...RETRANSMISSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EDT FRI MAY 27 2011

.SYNOPSIS...SCATTERED THUNDERSTORMS FIRING UP ACROSS THE REGION
ALONG TAIL END OF SHORT WAVE TROUGH THAT IS PUSHING THROUGH THE
AREA. STORMS FORMING ALONG BOTH GULF AND ATLANTIC SEA BREEZES DUE TO
UNSTABLE AIR MASS AND WILL MOVE INLAND THIS AFTERNOON. RUC ANALYSIS
INDICATING A SECONDARY SHORT WAVE MOVING ACROSS SW GA AND THE
EASTERN FL PANHANDLE WHICH WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON AND EVE AND HELP ENHANCE MORE STORMS.

&&

.SHORT TERM (TONIGHT-MON)...

TONIGHT...SECONDARY SHORT WAVE WILL PUSH THROUGH THE AREA LATE THIS
AFTERNOON AND EARLY EVE WHICH WILL HELP ENHANCE STORMS PRODUCED BY
THE SEA BREEZES AND COLLISION OF OTHER BOUNDARIES. ATMOSPHERE IS
PRIMED FOR THUNDERSTORM DEVELOPMENT WITH STEEP LAPSE RATES NOTED IN
THE MID/UPPER LEVELS OF THE ATMOSPHERE. MAIN CONCERNS WITH THESE
STORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS. WE
FEEL THERE IS A LOW THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE
HAIL AND DAMAGING WINDS. ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE BETWEEN U.S. HIGHWAY 301 AND I-95 WHERE SEA-BREEZE
COLLISIONS WILL LIKELY OCCUR. MOST OF THE STORMS INITIALLY WILL BE
BETWEEN U.S. 301 AND I-95 AND THEN PUSH BACK TOWARDS I-95 AND THE
COAST DURING THE EARLY EVE. THUS CARRIED PREVIOUS FORECAST WHICH HAS
THE HIGHEST POPS (40%) NEAR THE EAST COAST FOR THIS EVE.

SATURDAY...THE SHORTWAVE TROUGH WILL MOVE EAST BECOMING SEPARATED
FROM THE NORTHERN STREAM AS A MEAN LAYER RIDGE REBUILDS NORTH OF THE
AREA. LEANING TOWARDS THE NAM WHICH SHOWS FLOW WEAK ENOUGH FOR SEA
BREEZE COLLISION INLAND IN THE LATE AFTERNOON WHICH WILL BE THE
FOCUS FOR SCATTERED STORMS. WEAK IMPULSES ROTATING BETWEEN THE
PERIPHERY OF THE RIDGE AND THE TROUGH OFFSHORE MAY HELP ENHANCE SOME
OF THE STORMS INLAND ESP ALONG THE COLLISION. WARMING ALOFT WILL
HELP MINIMIZE SEVERE POTENTIAL AND OVERALL COVERAGE OF STORMS. THE
ONSHORE FLOW WILL KEEP BEACHES COOLER WHILE INLAND AREAS WILL SEE
TEMPS RETURN TO THE LOWER 90S.

SUNDAY/MONDAY...MEAN LAYER (1000-500 MB) RIDGE BUILDS NORTH OF THE
AREA WHICH WILL RESULT IN A DEEP EASTERLY FLOW AND ENHANCE THE EAST
COAST SEA BREEZE. THE UPPER LOW OFFSHORE WILL GRADUALLY MOVE SOUTH
AND WEAKEN. IMPULSES ROTATING AROUND THE LOW MAY HELP SET OFF A FEW
ISOLATED STORMS NEAR THE COAST IN THE MORNING AND INLAND DURING THE
AFTERNOON. HIGH TEMPS COOLER ALONG THE COAST (MID 80S) AND HOTTER
INLAND (LOWER 90S).

.LONG TERM (TUE-FRI)...NO CHANGES. PREV DISCUSSION...WED TUTT LOW
RETROGRADES OVER THE FL PANHANDLE WITH SILENT 10% POPS EXPECTED
LOCALLY DUE TO UPPER SUBSIDENCE OVER THE AREA. THU AND FRI A WEAK
SFC FRONT SAGS SLOWLY SOUTHWARD FROM THE NORTH AND A SURGE OF
MOISTURE IS EXPECTED ACROSS S FL...THUS HAVE TRENDED TOWARD A LOW
CHANCE OF 20% POPS FOR THE LATER HALF OF THE FORECAST PERIOD. TEMPS
WILL CONTINUE AROUND NEAR 90 INLAND TO MID 80S COAST DUE TO ELY
FLOW.

&&

.AVIATION...NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON FROM
SHORT WAVE AND HAVE TEMPO IFR VSBY/MVFR CIGS AND WIND GUSTS
TO 30 KNOTS 18Z-23Z AT ALL TERMINALS. SOME TAFS MAY NEED
FURTHER REFINEMENTS DEPENDING ON EXACT PLACEMENT AND MOTION
OF STORMS. OTHERWISE HAVE VCTS TIL 01Z-02Z.

&&

.MARINE...STRONG THUNDERSTORMS WILL LIKELY ESTABLISH OVER THE LOCAL
MAINLAND THIS AFTERNOON...WITH THE POTENTIAL FOR SOME OF THESE
THUNDERSTORMS TO BACKTRACK TO THE COAST LATE THIS AFTERNOON. AS
ADVERTISED...ONSHORE FLOW LATE IN THE WEEKEND AND INTO EARLY NEXT
WEEK WILL PUSH CONDS INTO SCEC HEADLINE LEVELS...AND POSSIBLY
ADVISORIES...BUT TOO EARLY TO ISSUE ANY HEADLINES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  92  65  92 /  40  20  10  10
SSI  73  86  73  85 /  40  20  10  20
JAX  68  88  68  87 /  40  20  10  20
SGJ  71  87  71  85 /  40  20  10  20
GNV  64  92  65  91 /  30  30  20  20
OCF  66  91  66  91 /  20  30  30  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/ECZ/SP
Hazardous weather outlook, May 27, 2:45 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EDT FRI MAY 27 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-280744-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
245 AM EDT FRI MAY 27 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED STRONG STORMS WITH HAIL POSSIBLE TODAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS INLAND
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY THIS MORNING IN
ADVANCE OF A SURFACE COLD FRONT. STORMS WILL PROGRESS GRADUALLY
EASTWARD THROUGH EARLY AFTERNOON...WITH NUMEROUS ACTIVITY LIKELY
ACROSS INLAND AREAS WHERE THE SEA BREEZES AND OUTFLOW BOUNDARIES ARE
EXPECTED TO FOCUS. STORM MOTION WILL BE RELATIVELY LIGHT WITH A
GRADUAL DRIFT TO THE EAST SOUTHEAST AROUND 10 MPH OR LESS. THE MAIN
CONVECTIVE CONCERNS TODAY WILL BE HAIL AND FREQUENT LIGHTNING. GUSTY
WINDS WILL ALSO BE POSSIBLE IN COLLAPSING CELLS. STORMS WILL FOCUS
NEAR THE ATLANTIC COAST THIS EVENING...THEN DECREASE IN COVERAGE BY
MIDNIGHT.

A WILDFIRE CONTINUES TO BURN ALONG U.S. HIGHWAY 1 JUST NORTHWEST OF
RACE POND IN EXTREME NORTHERN CHARLTON COUNTY...OR ABOUT 16 MILES
SOUTHEAST OF WAYCROSS.  SMOKE WILL SPREAD NORTH THEN NORTHWEST
TODAY...GENERALLY IMPACTING AREAS ALONG AND BETWEEN U.S. HIGHWAYS 301
AND 1.  VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THE FIRE
WILL BE REDUCED TO LESS THAN A MILE.  PEOPLE WHO HAVE RESPIRATORY
ALIMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING
INDOORS.  MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN
VISIBILITY.  U.S. 1 REMAINS CLOSED NEAR THE FIRE.  STATE ROAD 121
BETWEEN RACE POND AND HOBOKEN MAY ALSO BE CLOSED AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND EVENING.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED EARLY NEXT WEEK DUE
TO INCREASING SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, May 27, 12:34 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EDT FRI MAY 27 2011

GAZ164-271700-
CHARLTON-
1234 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 100 PM
EDT...

AT 1234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHWEST OF FOLKSTON...MOVING
NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND FOLKSTON...HOMELAND AND WINOKUR THROUGH 100 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3082 8192 3082 8196 3078 8197 3079 8203
      3076 8201 3075 8204 3072 8204 3067 8209
      3073 8217 3078 8215 3080 8224 3107 8205
      3095 8189 3092 8191 3087 8190
TIME...MOT...LOC 1634Z 220DEG 14KT 3080 8210

SHASHY
Special weather statement, May 27, 1:10 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
110 PM EDT FRI MAY 27 2011

GAZ152-164-165-271745-
BRANTLEY-CHARLTON-INLAND CAMDEN-
110 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...NORTHEASTERN CHARLTON AND NORTHWESTERN CAMDEN COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 145 PM EDT...

AT 110 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF WINOKUR...OR 12
MILES NORTH OF FOLKSTON...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND WINOKUR...HICKOX...NAHUNTA AND
ATKINSON THROUGH 145 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3092 8193 3093 8201 3102 8211 3133 8193
      3120 8177
TIME...MOT...LOC 1710Z 215DEG 18KT 3104 8196

SHASHY
Special weather statement, May 27, 1:23 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
123 PM EDT FRI MAY 27 2011

FLZ038-271800-
FLAGLER-
123 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN FLAGLER
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 200 PM EDT...

AT 124 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER FLAGLER BEACH...MOVING NORTHEAST AT
10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
FLAGLER BEACH THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2942 8114 2941 8115 2934 8115 2934 8116
      2945 8127 2955 8116 2950 8112 2947 8112
      2944 8110 2942 8110
TIME...MOT...LOC 1724Z 218DEG 10KT 2946 8113

SHULER
Special weather statement, May 27, 1:32 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
132 PM EDT FRI MAY 27 2011

FLZ033-038-271800-
FLAGLER-ST. JOHNS-
132 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS AND NORTHERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 200 PM EDT...

AT 132 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF DUPONT CENTER...OR 6
MILES SOUTHWEST OF CRESCENT BEACH...MOVING NORTHEAST AT 10 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PALM COAST...DUPONT
CENTER...MARINELAND AND CRESCENT BEACH THROUGH 200 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2954 8137 2973 8147 2979 8125 2956 8116
TIME...MOT...LOC 1732Z 242DEG 10KT 2969 8133

SHULER
Local storm report, May 27, 1:34 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
134 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND GST     FLAGLER BEACH           29.47N 81.13W
05/27/2011  M42 MPH          FLAGLER            FL   TRAINED SPOTTER

            SPOTTER REPORTED WIND GUST TO 42 MPH.

&&

ARS
Special weather statement, May 27, 1:50 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EDT FRI MAY 27 2011

GAZ154-165-166-271815-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
150 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND NORTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 215 PM EDT...

AT 150 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF DOVER BLUFF...OR 8
MILES WEST OF JEKYLL ISLAND...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND DOVER BLUFF...ST. SIMONS...
JEKYLL ISLAND...GLYNN HAVEN AND BRUNSWICK THROUGH 215 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3112 8138 3102 8141 3101 8139 3099 8140
      3101 8144 3098 8148 3097 8146 3093 8160
      3110 8168 3112 8164 3111 8161 3114 8160
      3122 8138 3113 8134
TIME...MOT...LOC 1750Z 249DEG 9KT 3105 8154

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:01 PM EDTSpecial Weather StatementJAXAppling, Bacon44 min
May 26, 8:18 PM EDTSpecial Weather StatementJAXCharlton42 min
May 26, 8:24 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis51 min
May 26, 8:42 PM EDTSpecial Weather StatementJAXAppling48 min
May 26, 8:57 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon48 min
May 26, 9:15 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis45 min
May 26, 9:22 PM EDTAreal Flood AdvisoryJAXAppling, Bacon83 min
May 26, 9:32 PM EDTSpecial Weather StatementJAXPierce43 min
May 26, 10:30 PM EDTSpecial Weather StatementJAXWayne30 min
May 27, 12:21 PM EDTSpecial Weather StatementJAXWayne29 min
May 27, 12:34 PM EDTSpecial Weather StatementJAXCharlton26 min
May 27, 1:10 PM EDTSpecial Weather StatementJAXBrantley35 min
May 27, 1:50 PM EDTSpecial Weather StatementJAXGlynn25 min
May 27, 2:31 PM EDTSpecial Weather StatementJAXCamden44 min
May 27, 3:28 PM EDTSpecial Weather StatementJAXCamden47 min
May 27, 5:40 PM EDTSpecial Weather StatementJAXAppling50 min
May 27, 6:28 PM EDTSpecial Weather StatementJAXWayne47 min
May 27, 7:31 PM EDTSpecial Weather StatementJAXAppling, Wayne59 min
May 27, 7:48 PM EDTSevere Thunderstorm WarningJAXAppling27 min
May 27, 7:55 PM EDTAreal Flood AdvisoryJAXAppling, Bacon65 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.